Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have had kidney transplant, off prednisone, period late and slow. See a doctor?

i ve had a kidney transplant for almost 3 years now. My nephrologist tapered me off prednisone in July and august. I had a small period around the 17th of November, only lasted a few days, then I had another period start again the first week in December and it has not stopped. It s not overly bad, I m just concerned that It hasn t stopped or gone away at all. I m not having heavy flows or anything, just normal to minor, but the length of time it s gone on is my concern. Is this something I should see my gynolologist about?
Asked On : Wed, 16 Jan 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Nephrologist 's  Response
I will advise you to see your Gynecologist .
Also frequently check Serum creatinine as you continue to have bleeding.
Usg evaluation for pelvis will also be required
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor